# SDR SWAA021297

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 11,558 hours, 6,792 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: 65C26384
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, LH ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR NR 2, 3 AND 4 TAB HINGE BEARINGS PER MM.
